# SDR COEA2016040101940

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N940FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0040
- Aircraft time: 11,843 hours, 16,405 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 0110045570
- Part serial: 84215045
- Condition: Smoke
- Location: Cockpit
- Part time: 11,843 hours, 16,405 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

FLIGHT 8695 LOG PAGE 160808.  COMPONENT SMOKE ON DOWNWIND TO LANDING.  SMOKE WAS OBSERVED COMING FROM NR 1 TRANSPONDER & BURNING WIRES WERE SMELLED, FAILED MSG APPEARED ON THE DISPLAY.  TRANSPONDER WAS TURNED OFF & THE ACFT LANDED.
